Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Contents of Volume 71, Number 2

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Another approach to the thin-film $Γ$-limit of the micromagnetic free energy in the regime of small samples
Carolin Kreisbeck.
Quart. Appl. Math. 71 (2013), 201-213
Abstract, references and article information
Full-text PDF
Decay of mass for fractional evolution equation with memory term
Ahmad Z. Fino, Hassan Ibrahim and Bilal Barakeh.
Quart. Appl. Math. 71 (2013), 215-228
Abstract, references and article information
Full-text PDF
Decay rates and global existence for semilinear dissipative Timoshenko systems
Reinhard Racke and Belkacem Said-Houari.
Quart. Appl. Math. 71 (2013), 229-266
Abstract, references and article information
Full-text PDF
On the ill-posedness for a nonlinear Schrödinger-Airy equation
Xavier Carvajal.
Quart. Appl. Math. 71 (2013), 267-281
Abstract, references and article information
Full-text PDF
On the existence of strong travelling wave profiles to $2 ×2$ systems of viscous conservation laws
Hiroki Ohwa.
Quart. Appl. Math. 71 (2013), 283-288
Abstract, references and article information
Full-text PDF
Late-time asymptotic solution of nonlinear advection-diffusion equations with equal exponents
François Fayard and T. S. Ramakrishnan.
Quart. Appl. Math. 71 (2013), 289-310
Abstract, references and article information
Full-text PDF
On the exponential stability of switching-diffusion processes with jumps
Chenggui Yuan and Jianhai Bao.
Quart. Appl. Math. 71 (2013), 311-329
Abstract, references and article information
Full-text PDF
Predictions for cooling a solid to its ground state
William C. Troy.
Quart. Appl. Math. 71 (2013), 331-338
Abstract, references and article information
Full-text PDF
Simultaneous temperature and flux controllability for heat equations with memory
S. Avdonin and L. Pandolfi.
Quart. Appl. Math. 71 (2013), 339-368
Abstract, references and article information
Full-text PDF
On the upper semicontinuity of pullback attractors for multi-valued processes
Yejuan Wang.
Quart. Appl. Math. 71 (2013), 369-399
Abstract, references and article information
Full-text PDF


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website